Join the 'Eskalith' group to help and get support from people like you.
We found 5 questions associated with the 'Eskalith' topic.
Posted 12 Oct 2015 by GS8104 • 1 answer
I take Lithium ER generic for Eskalith CR. Last week my psychiatrist lowered my dosage from 900 mg to 450 mg. I'm feeling very fatigued and woozy and just don't feel good. Can this be caused by the dosage being lowered? My doctor said no but I want your opinion.
Posted 10 Aug 2015 by stanleyzgirl • 2 answers
I would like to know if there are real guidelines that are supposed to be taken while a patient is on Lithium. For instance, how often are your serum / lithium levels taken?
Posted 30 Oct 2014 by F carmin • 1 answer
Posted 29 Sep 2012 by Muskingum • 1 answer
... searching around in our archives to see if my concerns have been addressed, but I didn't see anything specific that answered my question; please forgive me if I missed something! I have been taking lithium (Eskalith CR) for several years. I started at a high dosage (1575 mg a day) and ...
Posted 9 Jan 2012 by judyjones • 1 answer
I tire easily, but want to reap the greatest benefits throughout the entire day.